On the second-order characteristics of marked point processes


Schlather, Martin


Document Type: Article
Year of publication: 2001
The title of a journal, publication series: Bernoulli : Official Journal of the Bernoulli Society for Mathematical Statistics and Probability
Volume: 7
Issue number: 1
Page range: 99-117
Place of publication: London
Publishing house: Chapman & Hall
ISSN: 1350-7265
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematische Statistik (Schlather 2012-)
Subject: 510 Mathematics
Abstract: This paper aims to combine the central limit theorem with the limit theorems in extreme value theory through a parametrized class of limit theorems where the former ones appear as special cases. To this end the limit distributions of suitably centered and normalized $l_{cp(n)}$-norms of $n$-vectors of positive i.i.d. random variables are investigated. Here, $c$ is a positive constant and $p(n)$ is a sequence of positive numbers that is given intrinsically by the form of the upper tail behavior of the random variables. A family of limit distributions is obtained if $c$ runs over the positive real axis. The normal distribution and the extreme value distributions appear as the endpoints of these families, namely, for $c =0 +$ and $c = \infty$, respectively.

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Citation Example and Export

Schlather, Martin (2001) On the second-order characteristics of marked point processes. Bernoulli : Official Journal of the Bernoulli Society for Mathematical Statistics and Probability London 7 1 99-117 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item